Czechoslovak Mathematical Journal, first online, pp. 1-12


On $n$-2-absorbing ideals of commutative rings

Violeta LEOREANU-FOTEA

Received April 11, 2026.   Published online September 15, 2026.

Abstract:  The aim of this paper is to introduce and investigate a new class of ideals in commutative rings, called $n$-2-absorbing ideals, which extends the concept of $n$-ideals and is based on a conditioned triple-product absorption property. This definition fixes the algebraic roles of the components, causing the classes of $2$-absorbing ideals and $n$-2-absorbing ideals to diverge. We establish several characterizations and investigate their structural behavior under colon operations, ring homomorphisms, and chains of inclusions. Furthermore, we examine the stability of these ideals under standard algebraic constructions, including quotient rings, localization, Nagata's idealization, and the amalgamated duplication of a ring along an ideal.
Keywords:  $n$-2-ideal; $n$-ideal; 2-absorbing ideal
Classification MSC:  13A15, 13C05, 13C13

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] D. F. Anderson, A. Badawi: On $n$-absorbing ideals of commutative rings. Commun. Algebra 39 (2011), 1646-1672. DOI 10.1080/00927871003738998 | MR 2821499 | Zbl 1232.13001
[2] D. D. Anderson, M. Winders: Idealization of a module. J. Commut. Algebra 1 (2009), 3-56. DOI 10.1216/JCA-2009-1-1-3 | MR 2462381 | Zbl 1194.13002
[3] A. Anebri, N. Mahdou, E. Aslankarayiğit Uğurlu: On quasi $n$-ideals of commutative rings. Czech. Math. J. 72 (2022), 1133-1144. DOI 10.21136/CMJ.2022.0365-21 | MR 4517601 | Zbl 1563.13005
[4] M. F. Atiyah, I. G. Macdonald: Introduction to Commutative Algebra. Addison-Wesley, Reading (1969). MR 0242802 | Zbl 0175.03601
[5] R. Gilmer: Multiplicative Ideal Theory. Pure and Applied Mathematics 12. Marcel Dekker, New York (1972). MR 0427289 | Zbl 0248.13001
[6] J. A. Huckaba: Commutative Rings with Zero Divisors. Monographs and Textbooks in Pure and Applied Mathematics 117. Marcel Dekker, New York (1988). MR 0938741 | Zbl 0637.13001
[7] I. Kaplansky: Commutative Rings. University of Chicago Press, Chicago (1974). MR 0345945 | Zbl 0296.13001
[8] H. A. Khashan, E. Yetkin Çelikel: Square-difference factor absorbing submodules of modules over commutative rings. An. Ştiinţ. Univ. "Ovidius" Constanţa, Ser. Mat. 33 (2025), 41-65. DOI 10.2478/auom-2025-0028 | MR 4982914 | Zbl 08169094
[9] M. Nagata: Local Rings. Interscience Tracts in Pure and Applied Mathematics 13. John Wiley & Sons, New York (1962). MR 0155856 | Zbl 0123.03402
[10] Ü. Tekir, S. Koç, K. H. Oral: $n$-ideals of commutative rings. Filomat 31 (2017), 2933-2941. DOI 10.2298/FIL1710933T | MR 3639382 | Zbl 1488.13016

Affiliations:   Violeta Leoreanu-Fotea Faculty of Mathematics, Al.I. Cuza University, Bd. Carol I, No. 11, 700506 Iaşi, Romania, e-mail: violeta.fotea@uaic.ro


 
PDF available at: